Alert archive / Missouri / Flash Flood Warnings in 2009
Flash Flood Warning 180, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Oct 29, 2009, 10:31 PM CDT for Dallas County, Greene County, Polk County, Missouri. It was in force for 7 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 29, 2009, 10:31 PM CDT (03:31 UTC)
- Expired
- Oct 29, 2009, 10:38 PM CDT
- In force
- 7 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Dallas County, MO, Greene County, MO, Polk County, MO
The radar
The Springfield radar (KSGF), 37 km from the middle of the area, began a volume at 03:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.5 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 387 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 468 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 412 m²/s²
- 0-3 km storm-relative helicity
- 446 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 15.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KSGF 300331 FFWSGF MOC059-077-167-301000- /O.NEW.KSGF.FF.W.0180.091030T0331Z-091030T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 1031 PM CDT THU OCT 29 2009 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * FLASH FLOOD WARNING FOR... EXTREME SOUTHWESTERN DALLAS COUNTY IN SOUTHWEST MISSOURI... NORTHERN GREENE COUNTY IN SOUTHWEST MISSOURI... POLK COUNTY IN SOUTHWEST MISSOURI... * UNTIL 500 AM CDT FRIDAY. * AT 1029 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. ONE TO THREE INCHES OF RAIN HAS FALLEN ACROSS THE WARNED AREA WITH AN ADDITIONAL ONE TO TWO INCHES OF RAIN EXPECTED TONIGHT. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING. THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER CROSSINGS... ROUTE H JUST NORTH OF PLEASANT HOPE... ROUTE CC WEST OF FAIR GROVE AT THE POMME DE TERRE RIVER... ROUTE AA AT THE POMME DE TERRE EAST OF BOLIVAR... HIGHWAY 215 JUST EAST OF PLEASANT HOPE... ROUTE W AT TURKEY CREEK JUST WEST OF EUDORA. AT 1025 PM...DOUGLAS COUNTY EMERGENCY MANAGEMENT REPORTED RISING WATER ACROSS THE COUNTY. SEVERAL ROADS ACROSS THE COUNTY AS WELL AS IN THE CITY OF AVA ARE FLOODING. LOW WATER CROSSINGS ARE BECOMING INCREASINGLY INUNDATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. THIS IS A DANGEROUS SITUATION. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. && LAT...LON 3772 9362 3772 9316 3734 9316 3734 9363 $$ GAGAN
1 follow-up statement
000 WGUS73 KSGF 300338 FFSSGF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1038 PM CDT THU OCT 29 2009 MOC059-077-167-300346- /O.CAN.KSGF.FF.W.0180.000000T0000Z-091030T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREENE MO-POLK MO-DALLAS MO- 1038 PM CDT THU OCT 29 2009 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EXTREME SOUTHWESTERN DALLAS...NORTHERN GREENE AND POLK COUNTIES... AN AREAL FLOOD WARNING REMAINS IN EFFECT FOR THIS REGION UNTIL 600 AM FRIDAY MORNING. SCATTERED SHOWERS ARE EXPECTED THROUGH THE OVERNIGHT HOURS...HOWEVER...ADDITIONAL RAINFALL SHOULD REMAIN UNDER ONE QUARTER OF AN INCH. RUNOFF IS EXPECTED TO CONTINUE FOR POLK... DALLAS AND GREENE COUNTIES THROUGH THE OVERNIGHT HOURS. PERSONS ACROSS THE REGION SHOULD REMAIN ALERT AS THIS RUNOFF WILL CONTINUE TO AFFECT LOW LYING AREAS AND AREA LOW WATER CROSSINGS. LAT...LON 3772 9362 3772 9316 3734 9316 3734 9363 $$ GAGAN
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Oct 29, 9:59 PM CDT, 32 minutes earlier.
Area forecast discussion, Oct 29, 9:59 PM CDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
959 PM CDT THU OCT 29 2009
...MESOSCALE CONVECTIVE DISCUSSION...
.UPDATE...
FLOODING CONCERNS ARE HIGH FOR THE EASTERN OZARKS OVERNIGHT.
NARROW BAND OF CONVECTION CONTINUES TO INTENSIFY ALONG A
PREFRONTAL TROUGH WITH RAIN RATES BECOMING A BIT MORE IMPRESSIVE.
THERE IS LITTLE TOLERANCE FOR ADDITIONAL RAINFALL OVER THE EASTERN
HALF OF THE AREA AND IT LOOKS LIKE THIS REGION WILL BE IN LINE FOR
A ONE TWO PUNCH. THE FIRST BEING WITH THE INCOMING LINE AND THE
SECOND BEING FROM ACTIVITY CONTINUING TO BLOSSOM ACROSS ARKANSAS.
FLASH FLOOD GUIDANCE VALUES ARE EXCEPTIONALLY LOW. THE WATER TABLE
REMAINS QUITE HIGH. AS A RESULT THE EASTERN HALF OF THE AREA HAS
BEEN PLACED UNDER A FLASH FLOOD WARNING. TO THE WEST OF THIS
AREA...PARTICULARLY ALONG THE HWY 65 CORRIDOR...RAINFALL HAS
BECOME MORE SCATTERED/SPORADIC. HOWEVER...RUNOFF WILL BE VERY...
VERY SLOW TO OCCUR AND ADDITIONAL FLOODING IS EXPECTED HEADING
INTO THE OVERNIGHT HOURS...ALBEIT AT A SLOWER/STEADIER PACE.
PRESSURE RISES BEHIND THE COLD FRONT REMAIN STRONG...WHICH IS A
GOOD SIGN THAT THE SFC FRONT WILL REMAIN PROGRESSIVE. NEVERTHELESS
TRAINING CONVECTION OVER SATURATED GROUNDS WILL MAKE FOR A
DANGEROUS NIGHT ACROSS THE EASTERN OZARKS.
AS FAR AS SEVERE POTENTIAL GOES...ANY ISSUE WOULD BE WITH THE
NARROW LINE OF CONVECTION AND WIND RELATED. ONCE THIS BAND HEADS
EAST...ANY SEVERE POTENTIAL WILL DECREASE.
GAGAN
&&
.DISCUSSION...
RAIN AND EMBEDDED THUNDER CONTINUED TO OVERSPREAD THE REGION THIS
AFTERNOON AHEAD OF A DEEP UPPER LEVEL TROUGH LIFTING OUT INTO THE
PLAINS. AN ASSOCIATED COLD FRONT ACROSS THE EASTERN PLAINS HAD
MOVED LITTLE TODAY WITHIN THE DEEP SOUTHERLY FLOW AHEAD OF THE
TROUGH.
INCREASING SYNOPTIC SCALE LIFT WILL INTERACT WITH A VERY MOIST
AIRMASS TO PRODUCE WIDESPREAD HEAVY RAINFALL AND EMBEDDED DEEPER
CONVECTION THROUGH THIS EVENING. PRECIPITABLE WATER VALUES IN EXCESS OF
1.5 INCHES WILL SUPPORT EFFICIENT RAINFALL RATES...AND TRAINING OF
HEAVIER RAIN BANDS WILL ACCENTUATE THE FLOODING THREAT. STORM
TOTAL RAINFALL AMOUNTS OF ONE TO THREE INCHES WILL BE COMMON WITH
LOCALLY HEAVIER AMOUNTS ESPECIALLY ACROSS SOUTH CENTRAL MISSOURI.
GIVEN THE MOIST ANTECEDENT CONDITIONS...FLASH FLOODING COULD
QUICKLY DEVELOP. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR ALL OF
THE FORECAST AREA TONIGHT AND FRIDAY.
THE POTENTIAL OF SEVERE CONVECTION WILL HINGE ON THE DEGREE OF
INSTABILITY THAT CAN DEVELOP. MODEST INSTABILITY WILL DEVELOP THIS
EVENING AS THE LOW LEVELS CONTINUE TO MOISTEN AND TEMPERATURES
WARM A BIT JUST AHEAD OF THE FRONT. STRONG DEEP LAYERED SHEAR AND
SYNOPTIC SCALE LIFT WILL SUPPORT STRONG STORMS IF ROBUST UPDRAFTS
CAN DEVELOP. DAMAGING WINDS WOULD BE THE PRIMARY THREAT GIVEN THE
STRONG ENVIRONMENTAL WINDS. THE RISK OF TORNADOES APPEARS VERY LOW
AT THIS TIME WITH THE LACK OF INSTABILITY...BUT SOMETHING TO WATCH
IF LOW LEVELS DESTABILIZE SUFFICIENTLY. OVERALL ANY SEVERE STORMS
ARE EXPECTED TO BE ISOLATED IN NATURE.
THE UPPER TROUGH WILL PUSH EAST ACROSS THE REGION FRIDAY PUSHING
THE RAINFALL GRADUALLY TO THE EAST. CLOUDS AND COLD AIR ADVECTION
WILL MAKE FOR A CHILLY DAY FRIDAY WITH TEMPERATURES REMAINING
STEADY OR FALLING INTO THE 40S.
MILDER TEMPERATURES AND SUNSHINE WILL RETURN BY SUNDAY INTO NEXT
WEEK AS A MORE ZONAL UPPER PATTERN DEVELOPS IN THE WAKE OF THE
EXITING STORM SYSTEM.
FOSTER
&&
.AVIATION...
FOR THE KSGF...KJLN AND KBBG TAFS...CURRENTLY A COLD FRONT IS
LOCATED ACROSS EASTERN KANSAS INTO EASTERN OKLAHOMA. AHEAD OF THE
FRONT AN AREA OF SHOWERS AND THUNDERSTORMS IS LOCATED ACROSS THE AREA.
THE THUNDERSTORM ACTIVITY HAS PUSHED EAST OF THE KJLN SITE...WITH
JUST SOME LIGHT RAIN POSSIBLE AT THE KJLN SITE THIS EVENING. THE
SHOWER AND EMBEDDED THUNDERSTORM ACTIVITY WILL CONTINUE TO AFFECT
THE KSGF AND KBBG TAF SITES FOR THE FIRST FEW HOURS OF THE TAF
PERIOD. THE FRONT SHOULD BEGIN TO PUSH EAST FAIRLY QUICKLY ACROSS
THE AREA THIS EVENING AS A STRONG DRY SLOT PUSHES INTO WESTERN
MISSOURI. BEHIND WINDS WILL BECOME MORE WESTERLY AND IFR TO LOW
MVFR CEILINGS CAN BE EXPECTED. CEILINGS SHOULD BEGIN TO IMPROVE
BY FRIDAY MORNING WITH VFR CONDITIONS EXPECTED FOR MUCH OF FRIDAY.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR MOZ055>058-068>071-
079>083-090>092-095>098-103>106.
KS...NONE.
&&Hazardous weather outlook, Oct 29, 7:55 PM CDT, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SPRINGFIELD MO 755 PM CDT THU OCT 29 2009 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-310100- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 755 PM CDT THU OCT 29 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. A COLD FRONT WILL PASS WEST TO EAST THROUGH THE OUTLOOK AREA TONIGHT. THUNDERSTORMS NEAR THE FRONT THIS EVENING COULD BE BRIEFLY STRONG TO SEVERE. THE MAIN STORM HAZARDS EXPECTED WILL BE FLASH FLOODING FROM HEAVY RAINFALL AND LOCALIZED DAMAGING WINDS. A FLASH FLOOD WATCH IS IN EFFECT FOR THE MISSOURI OZARKS THROUGH FRIDAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. MODERATE TO HEAVY RAIN WILL BE POSSIBLE EARLY IN THE DAY OVER EASTERN SECTIONS OF THE MISSOURI OZARKS WITH POSSIBLE ONGOING FLOODING PROBLEMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAGAN
In the hours before
Special weather statement, Oct 29, 4:42 PM CDT, 5 hours 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 442 PM CDT THU OCT 29 2009 MOZ088-093-094-102-292230- LAWRENCE MO-JASPER MO-NEWTON MO-BARRY MO- 442 PM CDT THU OCT 29 2009 ...SIGNIFICANT WEATHER ALERT FOR EASTERN NEWTON...LAWRENCE...NORTHERN BARRY AND SOUTHEASTERN JASPER COUNTIES UNTIL 530 PM CDT... AT 441 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LA RUSSELL TO WENTWORTH TO STELLA...MOVING NORTHEAST AT 35 MPH. PENNY SIZE HAIL... AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE AURORA...AVILLA...CHESAPEAKE...FAIRVIEW... FREISTATT...HOBERG...LA RUSSELL...MADRY...MARIONVILLE...MCDOWELL... MILLER...MONETT...MOUNT VERNON...PIERCE CITY...PIONEER...PLEASANT RIDGE...PURDY...RED OAK...SARCOXIE...STARK CITY...STELLA...STOTTS CITY...VERONA...WENTWORTH...WHEATON AND WHEELERVILLE. INTERSTATE 44 BETWEEN MILE MARKERS 27 AND 57 WILL ALSO BE IMPACTED BY THESE STORMS. ANGLE
Special weather statement, Oct 29, 6:00 PM CDT, 4 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 600 PM CDT THU OCT 29 2009 MOZ090-292330- GREENE MO- 600 PM CDT THU OCT 29 2009 ...SIGNIFICANT WEATHER ALERT FOR NORTHWESTERN GREENE COUNTY UNTIL 630 PM CDT... AT 557 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF ASH GROVE...MOVING NORTHEAST AT 30 MPH. WINDS NEAR 50 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE ASH GROVE AND CAVE SPRINGS. ANGLE
Local storm report, Oct 29, 10:24 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1024 PM CDT THU OCT 29 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM FLOOD SPRINGFIELD 37.20N 93.29W
10/29/2009 GREENE MO LAW ENFORCEMENT
NUMEROUS FLOODED ROADS IN THE CITY OF SPRINGFIELD
INCLUDING INTERSECTIONS OF- MT VERNON AND BROADWAY,
DIVISION AND WELLER, CHESTNUT AND GRANT, GRANT AND
COMMERCIAL, GRANT AND KEARNEY, HILLCREST AND SUNSHINE,
BATTLEFIELD AND FORT, CHESTNUT AND OHARA, CAMPBELL AND
SUNSHINE AND DIVISION AND WEST BYPASS.
&&
CCROWELocal storm report, Oct 29, 10:28 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1028 PM CDT THU OCT 29 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM FLASH FLOOD AVA 36.95N 92.66W
10/29/2009 DOUGLAS MO EMERGENCY MNGR
NUMEROUS ROADS CLOSED WITHIN THE CITY OF AVA AND ACROSS
DOUGLAS COUNTY
1025 PM FLASH FLOOD 3 NNW GOODHOPE 36.95N 92.83W
10/29/2009 DOUGLAS MO AMATEUR RADIO
WATER RESCUE IN PROGRESS ON HIGHWAY NN BETWEEN TWO LOW
WATER CROSSINGS. WATER IS INCREASING IN DEPTH.
&&
GAGANThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 29, 7:38 PM CDT | River Flood Warning | SGF | Shannon | 30 hr |
| Oct 29, 7:48 PM CDT | River Flood Warning | SGF | Pulaski | 61 hr |
| Oct 29, 8:09 PM CDT | Areal Flood Warning | SGF | Christian, Dallas, Greene, Polk, Stone | 10 hr |
| Oct 29, 8:57 PM CDT | Flash Flood Warning | SGF | Christian, Douglas, Ozark, Taney | 6 hr |
| Oct 29, 9:22 PM CDT | Flash Flood Warning | SGF | Dallas, Douglas, Howell, Laclede, Oregon, Shannon and 3 more | 6 hr |
| Oct 29, 9:40 PM CDT | Flash Flood Warning | SGF | Camden, Dent, Maries, Miller, Morgan, Phelps and 1 more | 5 hr |
| Oct 30, 12:04 AM CDT | Areal Flood Warning | SGF | Barry | 6 hr |
| Oct 30, 1:16 AM CDT | Areal Flood Warning | SGF | Benton, Hickory | 5 hr |
| Oct 30, 2:03 AM CDT | River Flood Warning | SGF | Phelps | 4 days |
| Oct 30, 2:49 AM CDT | Areal Flood Warning | SGF | Barry, Benton, Camden, Christian, Dallas, Greene and 7 more | 15 hr |
| Oct 30, 2:59 AM CDT | Flash Flood Warning | SGF | Dent, Douglas, Howell, Laclede, Maries, Oregon and 6 more | 6 hr |
| Oct 30, 8:59 AM CDT | Areal Flood Warning | SGF | Camden, Dent, Douglas, Howell, Laclede, Maries and 7 more | 9 hr |
| Oct 30, 10:35 AM CDT | River Flood Warning | SGF | Vernon | 42 hr |
| Oct 30, 5:14 PM CDT | River Flood Warning | SGF | Stone | 16 hr |
| Oct 30, 5:40 PM CDT | River Flood Warning | SGF | Laclede | 35 hr |
| Oct 30, 6:00 PM CDT | Areal Flood Warning | SGF | Barry, Benton, Camden, Christian, Dallas, Dent and 19 more | 18 hr |
Nearby
Flash Flood Warnings in Missouri, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.